Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30184
A Global Condition for the Triviality of an Almost Split Quaternionic Structure on Split Complex Manifolds

Authors: Erhan Ata, Yusuf Yaylı


Let M be an almost split quaternionic manifold on which its almost split quaternionic structure is defined by a three dimensional subbundle V of ( T M) T (M) * Ôèù and {F,G,H} be a local basis for V . Suppose that the (global) (1, 2) tensor field defined[V ,V ]is defined by [V,V ] = [F,F]+[G,G] + [H,H], where [,] denotes the Nijenhuis bracket. In ref. [7], for the almost split-hypercomplex structureH = J α,α =1,2,3, and the Obata connection ÔêçH vanishes if and only if H is split-hypercomplex. In this study, we give a prof, in particular, prove that if either M is a split quaternionic Kaehler manifold, or if M is a splitcomplex manifold with almost split-complex structure F , then the vanishing [V ,V ] is equivalent to that of all the Nijenhuis brackets of {F,G,H}. It follows that the bundle V is trivial if and only if [V ,V ] = 0 .

Keywords: Almost split - hypercomplex structure, Almost split quaternionic structure, Almost split quaternion Kaehler manifold, Obata connection.

Digital Object Identifier (DOI):

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1189


[1] A. Andrada, complex product structures on Lie algebras, Forum math., 17(2005), no.2, 261-295.
[2] B. O'Neill, Semi Riemannian Geometry. Academic Press, New York,1983
[3] C. Bejan, A some examples of manifolds with hyperbolic structures, Rend. Math., ser. VII 14, Roma(1994), 557-565.
[4] C. Boyer, A note on hyperhermitian four manifolds, Proc. Amer. Math, Soc. 102 No1(1998), 157-164.
[5] E. Ata, On Symplectic Differential Geometry, Doctor of Philosophy Thesis in Mathematics, Ankara University, 2004.
[6] E. Garcia-Rio, Y. Matsushita, R. Vasquez-Lorentzo, Paraquaternionic Kaehler manifold, Rocky Mountain J. Math. 31(2001), 237-260.
[7] F. Özdemir, A Global Condition fort he Triviality of an Almost Quaternionic Structure on Manifolds, International J. of Pure&Applied Math. Science, 3, pp.-, 2006.
[8] N. Balzic, S. Vukmirovic, Para-hypercomplex structures on a four dimensional Lie group, Contemporary geometry and related topics, 41- 56, world sci. Publications, River Edge, NJ, 2004.
[9] S. Lvanov, V. Tsanow, S. Zamkovoy, Hyper-para Hermitian manifolds with torsion, J. Geo. Phys., ─▒npress, math. DG/0405585.
[10] V.Cruceanu, P. Fortuny, P. M. Gadea, A survey on paracomplex geometry, Rock Mountain J. Math., 26(1996), 85-115.